Crystal structure of synthetic end $\mathrm{Fe}$-member of the series triplete – zwieselite,
Doklady Akademii Nauk, Tome 238 (1978) no. 3, pp. 576-579
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_238_3_a17,
author = {O. V. Yakubovich and M. A. Simonov and E. N. Matvienko and N. V. Belov},
title = {Crystal structure of synthetic end $\mathrm{Fe}$-member of the series triplete {\textendash} zwieselite,},
journal = {Doklady Akademii Nauk},
pages = {576--579},
year = {1978},
volume = {238},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_3_a17/}
}
TY - JOUR
AU - O. V. Yakubovich
AU - M. A. Simonov
AU - E. N. Matvienko
AU - N. V. Belov
TI - Crystal structure of synthetic end $\mathrm{Fe}$-member of the series triplete – zwieselite,
JO - Doklady Akademii Nauk
PY - 1978
SP - 576
EP - 579
VL - 238
IS - 3
UR - http://geodesic.mathdoc.fr/item/DAN_1978_238_3_a17/
LA - ru
ID - DAN_1978_238_3_a17
ER -
%0 Journal Article
%A O. V. Yakubovich
%A M. A. Simonov
%A E. N. Matvienko
%A N. V. Belov
%T Crystal structure of synthetic end $\mathrm{Fe}$-member of the series triplete – zwieselite,
%J Doklady Akademii Nauk
%D 1978
%P 576-579
%V 238
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1978_238_3_a17/
%G ru
%F DAN_1978_238_3_a17
O. V. Yakubovich; M. A. Simonov; E. N. Matvienko; N. V. Belov. Crystal structure of synthetic end $\mathrm{Fe}$-member of the series triplete – zwieselite,. Doklady Akademii Nauk, Tome 238 (1978) no. 3, pp. 576-579. http://geodesic.mathdoc.fr/item/DAN_1978_238_3_a17/